# SDR C77A20130914001

- Difficulty date: September 14, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N613CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000203
- Aircraft time: 15,787 hours, 9,053 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 17032011007
- Condition: Damaged
- Location: Lt Wing
- Part time: 15,787 hours, 9,053 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF EO E17X-57AD-001.1, A BUSHING FROM PRODUCTION WAS DISCOVERED IN A SB 170-57-0053, REWORKED FASTENER HOLE.  SINCE THE DAMAGE IS NOT COVERED IN THE SB, A REPAIR WAS REQUESTED FROM MFG AND PROVIDED BY ETD2013-170-037735A AND APPROVED BY FORM 8110-3.  BECAUSE THIS STRUCTURE IS PSE, ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR ALTERATION FOR THE ACCOMPLISHMENT OF SB 170-57-0053 AND A MAJOR REPAIR FOR THE ELIMINATION OF THE COLD WORKING PROCESS ON 1EA SUBJECT FASTENER HOLE THAT HAD A BUSHING INSTALLED AT PRODUCTION.  THE ACCOMPLISHEMENT OF THIS REPAIR WAS ON EO E17X-57AD-001.6.
